User: Guest  Login
Document type:
Zeitungsartikel 
Author(s):
Drton, M., Eichler, M., Richardson, T.S. 
Title:
Computing Maximum Likelihood Estimates in Recursive Linear Models with Correlated Errors 
Abstract:
In recursive linear models, the multivariate normal joint distribution of all variables exhibits a dependence structure induced by a recursive (or acyclic) system of linear structural equations. These linear models have a long tradition and appear in seemingly unrelated regressions, structural equation modelling, and approaches to causal inference. They are also related to Gaussian graphical models via a classical representation known as a path diagram. Despite the models’ long history, a number...    »
 
Keywords:
linear regression, maximum likelihood estimation, path diagram, structural equationmodel, recursive semi-Markov model, residual iterative conditional fitting 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Journal of Machine Learning Research 
Year:
2009 
Journal volume:
10 
Year / month:
2009-10 
Quarter:
4. Quartal 
Month:
Oct 
Pages contribution:
2329-2348 
Language:
en 
Publisher:
Microtome Publishing 
Print-ISSN:
1532-4435 
Status:
Verlagsversion / published 
Date of publication:
01.10.2009 
Format:
Text